... mood stabilizer. Didn't do anything but knock me out. Now I can't sleep at all and am having a severe case of forgetfulness. My short term memory just plain isn't working. Anybody else suffer with this? Tips?
Morning Angel1988; This is because you just stopped this medication,Sounds to me your having withdrawals from it. You should always check with your doctor on these kind of medications and get help coming off of it and also the doctor could change it or the dose to where it well work for you. What you could do is start taking the medications a few days then you did not say what dose your on but try taking 1/2 tablet for 3 to 7 days,then a 1/4 tablet for the same amount of time then try and stop it.And these side effects should not be as severe if at all. Or Just call your doctor tell him or her what you have done and let them give you better directions knowing the dose your taking.There is no reason to have to suffer what you are going through. Call the doctor he should know what your doing. Have a good day. Chuck1957
Angel1988; When you talk to the doctor make sure you tell him or her that the weight gain is just to much and to fast and that the medications is not doing anything for you so they don't just want to increase the dose.Weight gain is very common with this medication. Best of luck. Chuck1957 feel free to come back and post anytime we are just a bunch of people like you that have already had these problems and try and help others. hang in there.Chuck.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2011 • 4 answers
Posted 19 Dec 2013 • 6 answers
Posted 30 Dec 2014 • 2 answers
Posted 3 Jun 2015 • 1 answer
Insomnia - I decided to discontinue the Seroquel 25mg that I was taking for sleep, because I believe
Posted 4 Oct 2016 • 2 answers